If you are planning contraceptive pills or are planning to do so, you will be interested to know if these medicines get fat. However, in addition to contraceptives there are other drugs that harm your diet. Find out.
The consumption of many medicines produces as an adverse side effect an increase in body weight. This is particularly known and feared when planning with birth control pills. However, these drugs are not the only ones that can have this consequence and on the other hand, not all contraceptives get fat.
While contraceptives may cause you to be overweight, in no case will it be something you can not control with dietary adjustments and increased physical activity. In addition, it is also true that the consumption of certain diet pills is imperative to avoid pregnancy.
Anyway, contraception is not the main problem, since you can always opt for other contraceptive methods. This is not the case with other pills that you will inevitably need to consume and which can make you gain weight, as one of its adverse side effects.
In that case, only your doctor can evaluate the cost / benefit of the consumption of these fattening drugs. However, it should be taken into account to know that other pills can harm your diet.
The drugs that also appear in one of the first positions are antidepressants. In particular, many consult with fluoxetine. A widely used antidepressant, which can have particularly adverse effects in combination with sibutramine, a drug for weight loss.
This poses a special problem, since you can enter a vicious circle of depression and overweight, if you are not aware of this adverse effect. Nor is the list of fattening pills finished here. There are other medicines that can attack your diet, loading several kilos of more.
Among them, some drugs used as anti-inflammatory drugs are blamed. Such is the case of corticoids. While it is true that treatment with corticosteroids can temporarily increase your weight, it is resolved as soon as it is suspended. The important thing is that you are aware and do not despair. Trust your doctor and share your doubts.